Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 464, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jun 22, 2011, 12:07 AM CDT for 6 counties in Texas. It was in force for 68 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2011, 12:07 AM CDT (05:07 UTC)
- Expired
- Jun 22, 2011, 1:15 AM CDT
- In force
- 68 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Delta County, TX, Hopkins County, TX, Hunt County, TX, Kaufman County, TX, Rains County, TX, Van Zandt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 145 km from the middle of the area, began a volume at 05:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:30 AM CDT | TSTM WND DMG | West Tawakoni, TX | TREES WERE KNOCKED DOWN IN WEST TAWAKONI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 21, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.1 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2454 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1858 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
365
WUUS54 KFWD 220507
SVRFWD
TXC119-223-231-257-379-467-220615-
/O.NEW.KFWD.SV.W.0464.110622T0507Z-110622T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1207 AM CDT WED JUN 22 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HUNT COUNTY IN NORTH CENTRAL TEXAS...
KAUFMAN COUNTY IN NORTH CENTRAL TEXAS...
DELTA COUNTY IN NORTHEAST TEXAS...
HOPKINS COUNTY IN NORTHEAST TEXAS...
RAINS COUNTY IN NORTHEAST TEXAS...
VAN ZANDT COUNTY IN NORTHEAST TEXAS...
* UNTIL 115 AM CDT
* AT 1206 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CELESTE TO 5 MILES NORTH OF QUINLAN TO KAUFMAN...AND MOVING
EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WOLFE CITY AROUND 1215 AM...
WEST TAWAKONI AND MABANK AROUND 1220 AM...
LAKE TAWAKONI STATE PARK...WILLS POINT...EAST TAWAKONI AND CAMPBELL
AROUND 1225 AM...
PURTIS CREEK STATE PARK AND COMMERCE AROUND 1230 AM...
EDGEWOOD AROUND 1235 AM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3295 9566 3273 9563 3269 9559 3248 9560
3236 9545 3237 9645 3255 9636 3281 9633
3282 9630 3335 9629 3340 9588 3346 9586
3349 9578 3348 9557 3338 9531 3297 9531
TIME...MOT...LOC 0506Z 275DEG 36KT 3331 9619 3297 9614
3257 9628
$$
42/MM3 follow-up statements
791
WWUS54 KFWD 220527
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1227 AM CDT WED JUN 22 2011
TXC119-223-231-257-379-467-220615-
/O.CON.KFWD.SV.W.0464.000000T0000Z-110622T0615Z/
DELTA TX-HOPKINS TX-HUNT TX-KAUFMAN TX-RAINS TX-VAN ZANDT TX-
1227 AM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR VAN ZANDT...RAINS...EASTERN KAUFMAN...HUNT...HOPKINS AND DELTA
COUNTIES...
AT 1228 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM COMMERCE TO LONE OAK TO KEMP...MOVING EAST AT 30 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
CUMBY AND POINT AROUND 1235 AM CDT...
COOPER AND EDGEWOOD AROUND 1245 AM CDT...
COOPER LAKE PARK DOCTORS CREEK AND EMORY AROUND 1250 AM CDT...
COOPER LAKE PARK SOUTH SULPHUR...SULPHUR SPRINGS...FRUITVALE AND
CANTON AROUND 1255 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 487 AND 528...
I-30 BETWEEN MILE MARKERS 71 AND 128.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3295 9566 3273 9563 3269 9559 3248 9560
3236 9545 3237 9641 3255 9636 3283 9625
3336 9617 3340 9588 3341 9586 3346 9585
3349 9578 3348 9557 3344 9552 3338 9532
3297 9532
TIME...MOT...LOC 0528Z 278DEG 28KT 3324 9587 3299 9590
3245 9617
$$
85/NH457
WWUS54 KFWD 220547
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1247 AM CDT WED JUN 22 2011
TXC257-220557-
/O.CAN.KFWD.SV.W.0464.000000T0000Z-110622T0615Z/
KAUFMAN TX-
1247 AM CDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KAUFMAN COUNTY IS
CANCELLED...
THIS WILL IMPACT I-20 BETWEEN MILE MARKERS 487 AND 500.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3295 9566 3273 9563 3269 9559 3248 9560
3236 9545 3237 9608 3337 9610 3340 9587
3346 9585 3349 9578 3347 9568 3348 9557
3344 9552 3338 9532 3297 9532
TIME...MOT...LOC 0547Z 276DEG 30KT 3326 9579 3296 9572
3242 9600
$$
TXC119-223-231-379-467-220615-
/O.CON.KFWD.SV.W.0464.000000T0000Z-110622T0615Z/
DELTA TX-HOPKINS TX-HUNT TX-RAINS TX-VAN ZANDT TX-
1247 AM CDT WED JUN 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR VAN ZANDT...RAINS...EASTERN HUNT...HOPKINS AND DELTA COUNTIES...
AT 1247 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 4 MILES NORTHEAST OF COMMERCE TO 6 MILES NORTH OF EMORY TO 13
MILES SOUTHWEST OF CANTON...MOVING EAST AT 35 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
COOPER...FRUITVALE AND CANTON AROUND 1255 AM CDT...
COOPER LAKE PARK DOCTORS CREEK AND GRAND SALINE AROUND 100 AM
CDT...
COOPER LAKE PARK SOUTH SULPHUR AND SULPHUR SPRINGS AROUND 105 AM
CDT...
TIRA AROUND 110 AM CDT...
COMO AND VAN AROUND 115 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-20 BETWEEN MILE MARKERS 501 AND 528...
I-30 BETWEEN MILE MARKERS 81 AND 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
&&
LAT...LON 3295 9566 3273 9563 3269 9559 3248 9560
3236 9545 3237 9608 3337 9610 3340 9587
3346 9585 3349 9578 3347 9568 3348 9557
3344 9552 3338 9532 3297 9532
TIME...MOT...LOC 0547Z 276DEG 30KT 3326 9579 3296 9572
3242 9600
$$
85/NH093
WWUS54 KFWD 220608
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
108 AM CDT WED JUN 22 2011
TXC119-223-231-379-467-220618-
/O.EXP.KFWD.SV.W.0464.000000T0000Z-110622T0615Z/
DELTA TX-HOPKINS TX-HUNT TX-RAINS TX-VAN ZANDT TX-
108 AM CDT WED JUN 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR VAN ZANDT...RAINS...EASTERN
HUNT...HOPKINS AND DELTA COUNTIES EXPIRES AT 115 AM CDT...
AT 108 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
WEAKENED AND WAS NO LONGER SEVERE.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT
WEDNESDAY MORNING FOR EASTERN TEXAS.
LAT...LON 3295 9566 3273 9563 3269 9559 3248 9560
3236 9545 3237 9608 3337 9610 3340 9587
3346 9585 3349 9578 3347 9568 3348 9557
3344 9552 3338 9532 3297 9532
TIME...MOT...LOC 0608Z 276DEG 30KT 3323 9558 3293 9551
3239 9580
$$
85/NHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 11:27 PM CDT, 40 minutes earlier.
Area forecast discussion, Jun 21, 11:27 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1127 PM CDT TUE JUN 21 2011 .AVIATION... AFTER STORMS PUSH THROUGH THAT SHOULD BE ALL THE EXCITEMENT FOR THE OVERNIGHT HOURS AND EXPECT VFR THROUGH PERIOD. TWO DAYS OF RAIN AND LIGHT WINDS NEAR SUNRISE MAY PRODUCE SOME SHALLOW GROUND FOG...BUT RIGHT NOW MODEL SOUNDINGS DO NOT SUPPORT IT. WILL BRIEF OVERNIGHT SHIFT TO KEEP AND EYE ON VISIBILITIES. LOOKS LIKE BEST FOCUS FOR WEDNESDAY AFTERNOON STORMS WILL BE DOWN WACO OR FARTHER SOUTH. 84 && .UPDATE... THE NAM...RUC AND HRRR CONTINUE TO KEEP THUNDERSTORMS GOING THROUGH THE NIGHT. HAVE MADE SOME MINOR ADJUSTMENTS TO THE POPS AND OVERNIGHT LOWS. UPDATES HAVE BEEN SENT. 58 && .PREV DISCUSSION... /ISSUED 334 PM CDT TUE JUN 21 2011/ IMPRESSIVE LATE JUNE UPPER LEVEL TROUGH CONTINUES TO PROVIDE ACTIVE CONVECTIVE WEATHER FROM THE OHIO AND MISSISSIPPI VALLEYS SOUTHWESTWARD INTO TEXAS AS IT TREKS EAST ACROSS THE CENTRAL U.S. AT THE SURFACE A QUASI-STATIONARY FRONT STRETCHES FROM THE RED RIVER SOUTH OF ARDMORE OK SOUTHWESTWARD ACROSS THE FAR NORTHWESTERN COUNTIES...AND INTO WEST TEXAS NEAR BIG SPRING AND MIDLAND. SOUTH OF THIS FEATURE A WEAK PRE-FRONTAL TROUGH APPEARS TO BE LOCATED FROM MCKINNEY TO THE DALLAS-FORT WORTH AREA TO NEAR COMANCHE. AND FINALLY THE REMNANTS OF AN OUTFLOW BOUNDARY RESTS OVER THE SOUTHEASTERN COUNTIES FROM CARTHAGE IN SHV CWA TO PALESTINE...BECOMING LESS DISCERNIBLE FURTHER WEST. THE PRESENCE OF GOOD INSTABILITY...EFFECTIVE RECOVERY FOLLOWING MORNING THUNDERSTORM ACTIVITY...AND MULTIPLE WEAK SURFACE BOUNDARIES LOOKS TO BE ENOUGH TO ALLOW FOR SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING. UPPER LEVEL SUPPORT IS WEAKER COMPARED TO LAST NIGHT SO DO NOT EXPECT QUITE THE COVERAGE OR INTENSITY THIS EVENING. HOWEVER WITH FORECAST ML CAPES IN THE 2000-3000 J/KG RANGE AND HELICITY MORE THAN RESPECTABLE STILL EXPECT A FEW STORMS TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. WITH THE ATMOSPHERE MOST UNSTABLE OVER THE SOUTHERN HALF OF THE AREA THE BEST CHANCE FOR SEVERE STORMS SHOULD OCCUR SOUTH OF INTERSTATE 20 LATE AFTERNOON THROUGH LATE THIS EVENING. EXPECT SHOWERS AND STORMS TO DIMINISH LATE TONIGHT AND EARLY TOMORROW MORNING ONCE AGAIN. MODELS THEN DIFFER SOME FOR TOMORROW AFTERNOON. GFS SHIFTS THUNDERSTORMS FOCUS EVEN FURTHER SOUTH AND EAST WHILE NAM HINTS STRONGLY AT DEVELOPMENT FURTHER N ALONG THE FRONT. FOR NOW WILL SHOW 20-30 PERCENT POPS FOR TOMORROW AFTERNOON AND EVENING AS IT LOOKS LIKE PLENTY OF MOISTURE AND INSTABILITY WILL AGAIN BE IN PLACE...AND WEAK SHORTWAVE PASSES OVERHEAD AS UPPER FLOW BECOMES MORE NORTHWESTERLY. SIMILAR SCENARIO IS PAINTED BY MODEL GUIDANCE FOR THURSDAY WITH FOCUS MORE OVER NORTHEASTERN COUNTIES...POPS ARE ALIGNED ACCORDINGLY. UPPER RIDGE BUILDS BACK IN LATE FRIDAY THROUGH THE WEEKEND BRINGING AN END TO SIGNIFICANT RAIN CHANCES IN THE EXTENDED FORECAST RANGE. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 69 96 77 98 76 / 40 20 20 20 10 WACO, TX 70 96 75 98 75 / 60 30 20 20 0 PARIS, TX 70 94 73 94 72 / 40 20 20 20 30 DENTON, TX 67 96 74 97 75 / 40 20 20 10 10 MCKINNEY, TX 70 94 74 97 73 / 40 20 20 20 10 DALLAS, TX 69 95 77 98 77 / 40 20 20 20 10 TERRELL, TX 72 94 74 98 74 / 50 20 20 20 10 CORSICANA, TX 71 93 75 99 74 / 50 30 20 20 5 TEMPLE, TX 70 96 73 97 73 / 60 40 30 20 0 MINERAL WELLS, TX 68 95 75 98 72 / 40 20 20 20 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /
Hazardous weather outlook, Jun 21, 3:09 PM CDT, 8 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 309 PM CDT TUE JUN 21 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-221200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 309 PM CDT TUE JUN 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MOST OF NORTH TEXAS THROUGH TONIGHT WITH THE BEST CHANCES GENERALLY SOUTH OF INTERSTATE 20. SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS WEDNESDAY WITH THE BEST CHANCES ACROSS THE SOUTHEAST HALF OF THE REGION. A FEW STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING DOWNBURST WINDS. THERE IS ALSO A SLIGHT CHANCE OF THUNDERSTORMS ACROSS PORTION OF NORTH TEXAS WEDNESDAY NIGHT THROUGH FRIDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE ACROSS MUCH OF NORTH TEXAS THROUGH TONIGHT.
In the hours before
Local storm report, Jun 21, 10:25 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1025 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1022 PM HAIL 2 S CORSICANA 32.07N 96.47W
06/21/2011 E1.00 INCH NAVARRO TX LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED AT MILE MARKER 229 ON
INTERSTATE 45Local storm report, Jun 21, 10:37 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG NEWARK 33.00N 97.48W
06/21/2011 TARRANT TX PUBLIC
TREES WERE DOWN IN NEWARKLocal storm report, Jun 21, 10:40 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1040 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0942 PM TSTM WND DMG RHOME 33.05N 97.48W
06/21/2011 WISE TX PUBLIC
SHINGLES BLOWN OFF ROOFSLocal storm report, Jun 21, 10:43 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1043 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0957 PM TSTM WND DMG SAGINAW 32.87N 97.37W
06/21/2011 TARRANT TX PUBLIC
TREE LIMBS REPORTED DOWN IN SAGINAWLocal storm report, Jun 21, 10:47 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1047 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 5 WNW RICHLAND 31.95N 96.51W
06/21/2011 E1.00 INCH NAVARRO TX PUBLIC
QUARTER SIZED HAILLocal storm report, Jun 21, 11:12 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1112 PM CDT TUE JUN 21 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM TSTM WND GST ARLINGTON 32.73N 97.12W
06/21/2011 M58 MPH TARRANT TX ASOS
KGKYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:27 PM CDT | Severe Thunderstorm Warning | FWD | Mills | 78 min |
| Jun 21, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 63 min |
| Jun 21, 8:11 PM CDT | Special Weather Statement | FWD | Van Zandt | 34 min |
| Jun 21, 8:29 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| Jun 21, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Van Zandt | 60 min |
| Jun 21, 9:05 PM CDT | Special Weather Statement | FWD | Hamilton | 25 min |
| Jun 21, 9:15 PM CDT | Special Weather Statement | FWD | Wise | 30 min |
| Jun 21, 9:20 PM CDT | Severe Thunderstorm Warning | FWD | Hamilton | 55 min |
| Jun 21, 9:25 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant, Wise | 65 min |
| Jun 21, 9:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| Jun 21, 9:43 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Coryell | 62 min |
| Jun 21, 9:59 PM CDT | Special Weather Statement | FWD | Navarro | 61 min |
| Jun 21, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Tarrant | 59 min |
| Jun 21, 10:23 PM CDT | Severe Thunderstorm Warning | FWD | Navarro | 67 min |
| Jun 21, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Bosque, Coryell, Hill, McLennan | 76 min |
| Jun 21, 11:05 PM CDT | Flash Flood Warning | FWD | Henderson, Navarro | 4 hr |
| Jun 21, 11:17 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 58 min |
| Jun 21, 11:45 PM CDT | Areal Flood Advisory | FWD | Dallas | 90 min |
| Jun 21, 11:45 PM CDT | River Flood Warning | FWD | Dallas | 5 hr |
| Jun 21, 11:45 PM CDT | Severe Thunderstorm Warning | FWD | Freestone, Limestone, Navarro | 60 min |
| Jun 21, 11:47 PM CDT | Tornado Warning | FWD | Freestone, Limestone, Navarro | 43 min |
| Jun 22, 12:43 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Navarro | 77 min |
| Jun 22, 12:55 AM CDT | Special Weather Statement | FWD | Collin, Dallas, Denton | 65 min |
| Jun 22, 2:25 AM CDT | Special Weather Statement | FWD | Robertson | 35 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.